Alert archive / Washington / Winter Storm Warnings in 2017

Winter Storm Warning 4, NWS Seattle, WA

February 4, 2017

NWS Seattle, WA issued this winter storm warning at Feb 4, 2017, 11:52 AM PST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 4, 2017, 11:52 AM PST (19:52 UTC)
Expired
Feb 5, 2017, 3:32 AM PST
In force
16 hr
Issued by
NWS Seattle, WA

The text

As transmitted.

332 
WWUS46 KSEW 041952
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
1152 AM PST SAT FEB 4 2017

WAZ567-568-050400-
/O.UPG.KSEW.WW.Y.0008.000000T0000Z-170205T1200Z/
/O.NEW.KSEW.WS.W.0004.170204T1952Z-170205T1200Z/
CASCADES OF WHATCOM AND SKAGIT COUNTIES-
CASCADES OF SNOHOMISH AND KING COUNTIES-
1152 AM PST SAT FEB 4 2017

...WINTER STORM WARNING IN EFFECT UNTIL 4 AM PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER STORM
WARNING FOR THE CASCADES FROM WHATCOM COUNTY THROUGH KING COUNTY
FOR SNOW...WHICH IS IN EFFECT UNTIL 4 AM PST SUNDAY. THE WINTER
WEATHER ADVISORY IS NO LONGER IN EFFECT.

* SNOW ACCUMULATIONS...12 TO 18 INCHES OF NEW SNOW FROM NOON
  THROUGH TONIGHT. 

* SOME AFFECTED LOCATIONS...MOUNT BAKER HIGHWAY...STEVENS PASS...
   SNOQUALMIE PASS. 

* TIMING...THROUGH 4 AM PST SUNDAY MORNING.

* SNOW LEVEL...2000 FEET TO 2500 FEET LOWERING TO 500 FEET TO 1500
  FEET LATE TONIGHT.

* MAIN IMPACT...SLIPPERY SNOW COVERED ROADS WILL CAUSE CHALLENGING
  TRAVEL CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL, KEEP AN EXTRA FLASHLIGHT, FOOD, AND
WATER N YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

WAZ569-050400-
/O.UPG.KSEW.WW.Y.0007.000000T0000Z-170205T1200Z/
/O.NEW.KSEW.WS.W.0004.170204T1952Z-170205T1200Z/
CASCADES OF PIERCE AND LEWIS COUNTIES-
1152 AM PST SAT FEB 4 2017

...WINTER STORM WARNING IN EFFECT UNTIL 4 AM PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER STORM
WARNING FOR THE CASCADES OF PIERCE AND LEWIS COUNTIES FOR SNOW...WHICH
IS IN EFFECT UNTIL 4 AM PST SUNDAY. THE WINTER WEATHER ADVISORY IS
NO LONGER IN EFFECT.

* SNOW ACCUMULATIONS...12 TO 18 INCHES OF NEW SNOW FROM NOON 
  THROUGH TONIGHT. 

* SOME AFFECTED LOCATIONS...PARADISE ON MOUNT RAINIER AND WHITE 
  PASS. 

* TIMING...THROUGH 4 AM PST SUNDAY MORNING.

* SNOW LEVEL...NEAR 3000 FEET LOWERING TO 1500 FEET TO 2000 FEET
  LATE TONIGHT.

* MAIN IMPACT...SLIPPERY SNOW COVERED ROADS WILL CAUSE CHALLENGING
  TRAVEL CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL, KEEP AN EXTRA FLASHLIGHT, FOOD, AND
WATER N YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

WAZ503-050400-
/O.CON.KSEW.WW.Y.0008.000000T0000Z-170205T1200Z/
WESTERN WHATCOM COUNTY-
1152 AM PST SAT FEB 4 2017

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST
SUNDAY...

* SNOW AND FREEZING RAIN ACCUMULATIONS...2 INCHES OR LESS 
  THROUGH TONIGHT WITH LIGHT FREEZING RAIN AT TIMES WITH ICE 
  ACCUMULATION LESS THAN A TENTH OF AN INCH. LIGHT SNOW IS A 
  LITTLE MORE LIKELY OVER NORTHERN WHATCOM COUNTY AND LIGHT 
  FREEZING RAIN IS MORE LIKELY OVER SOUTHERN WHATCOM COUNTY. 

* SOME AFFECTED LOCATIONS...FERNDALE...LYNDEN...SUMAS... 
  BELLINGHAM

* TIMING...TODAY THROUGH 4 AM PST SUNDAY MORNING.

* MAIN IMPACT...SLIPPERY ROADS MAY CREATE CHALLENGING TRAVEL 
  CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES... AND USE CAUTION WHILE
DRIVING.

&&

$$

WWW.WEATHER.GOV/SEATTLE
2 follow-up statements
156 
WWUS46 KSEW 050325
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
725 PM PST SAT FEB 4 2017

WAZ569-051130-
/O.EXT.KSEW.WS.W.0004.000000T0000Z-170206T1200Z/
CASCADES OF PIERCE AND LEWIS COUNTIES-
725 PM PST SAT FEB 4 2017

...WINTER STORM WARNING NOW IN EFFECT UNTIL 4 AM PST MONDAY...

* SNOW ACCUMULATIONS...STEADY LIGHT SNOW THROUGH SUNDAY NIGHT WILL
  BRING ANOTHER 24 TO 36 INCHES OF NEW SNOW.

* SOME AFFECTED LOCATIONS...PARADISE ON MOUNT RAINIER AND WHITE 
  PASS. 

* TIMING...THROUGH 4 AM PST SUNDAY MORNING.

* SNOW LEVEL...NEAR 3000 FEET LOWERING TO 1500 FEET TO 2000 FEET 
  LATE TONIGHT. 

* MAIN IMPACT...SLIPPERY SNOW COVERED ROADS WILL CAUSE 
  CHALLENGING TRAVEL CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL... KEEP AN EXTRA FLASHLIGHT...
FOOD... AND WATER N YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

WAZ567-568-051130-
/O.CON.KSEW.WS.W.0004.000000T0000Z-170205T1200Z/
CASCADES OF WHATCOM AND SKAGIT COUNTIES-
CASCADES OF SNOHOMISH AND KING COUNTIES-
725 PM PST SAT FEB 4 2017

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY...

* SNOW ACCUMULATIONS...ANOTHER 6 TO 12 INCHES OF NEW SNOW TONIGHT.

* SOME AFFECTED LOCATIONS...MOUNT BAKER HIGHWAY...STEVENS PASS...
   SNOQUALMIE PASS. 

* TIMING...THROUGH 4 AM PST SUNDAY MORNING.

* SNOW LEVEL...2000 FEET TO 2500 FEET LOWERING TO 500 FEET TO 
  1500 FEET LATE TONIGHT. 

* MAIN IMPACT...SLIPPERY SNOW COVERED ROADS WILL CAUSE 
  CHALLENGING TRAVEL CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN
AN EMERGENCY. IF YOU MUST TRAVEL... KEEP AN EXTRA FLASHLIGHT...
FOOD... AND WATER N YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

WAZ503-051130-
/O.CON.KSEW.WW.Y.0008.000000T0000Z-170205T1200Z/
WESTERN WHATCOM COUNTY-
725 PM PST SAT FEB 4 2017

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST
SUNDAY...

* SNOW AND FREEZING RAIN ACCUMULATIONS...2 INCHES OR LESS THROUGH
  TONIGHT WITH LIGHT FREEZING RAIN AT TIMES. ICE ACCUMULATION
  LESS THAN A TENTH OF AN INCH. LIGHT SNOW IS A LITTLE MORE LIKELY
  OVER NORTHERN WHATCOM COUNTY AND LIGHT FREEZING RAIN IS MORE
  LIKELY OVER SOUTHERN WHATCOM COUNTY.

* SOME AFFECTED LOCATIONS...FERNDALE...LYNDEN...SUMAS... 
  BELLINGHAM 

* TIMING...TODAY THROUGH 4 AM PST SUNDAY MORNING.

* MAIN IMPACT...SLIPPERY ROADS MAY CREATE CHALLENGING TRAVEL 
  CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES... AND USE CAUTION WHILE
DRIVING.

&&

$$

WWW.WEATHER.GOV/SEATTLE
885 
WWUS46 KSEW 051132
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
332 AM PST SUN FEB 5 2017

WAZ569-060000-
/O.CAN.KSEW.WS.W.0004.000000T0000Z-170206T1200Z/
/O.NEW.KSEW.WS.W.0005.170205T1200Z-170206T1200Z/
CASCADES OF PIERCE AND LEWIS COUNTIES-
332 AM PST SUN FEB 5 2017

...WINTER STORM WARNING IN EFFECT UNTIL 4 AM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER STORM
WARNING FOR SNOW...WHICH IS IN EFFECT UNTIL 4 AM PST MONDAY.

* SNOW ACCUMULATIONS...STEADY LIGHT SNOW THROUGH SUNDAY NIGHT WILL
  BRING ANOTHER 12 TO 24 INCHES OF NEW SNOW.

* SOME AFFECTED LOCATIONS...PARADISE ON MOUNT RAINIER AND WHITE 
  PASS. 

* TIMING...THROUGH 4 AM PST MONDAY MORNING.

* SNOW LEVEL...1500 FEET TO 2000 FEET.

* MAIN IMPACT...SLIPPERY SNOW COVERED ROADS WILL CAUSE 
  CHALLENGING TRAVEL CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL... KEEP AN EXTRA FLASHLIGHT...
FOOD... AND WATER N YOUR VEHICLE IN CASE OF AN EMERGENCY.



&&

$$

WAZ567-568-051245-
/O.CAN.KSEW.WS.W.0004.000000T0000Z-170205T1200Z/
CASCADES OF WHATCOM AND SKAGIT COUNTIES-
CASCADES OF SNOHOMISH AND KING COUNTIES-
332 AM PST SUN FEB 5 2017

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE WINTER
STORM WARNING. 

ACTIVITY HAS FALLEN BELOW WINTER STORM THRESHOLDS...THUS THE
WINTER STORM WARNING HAS BEEN CANCELLED.

$$

WAZ503-060000-
/O.CAN.KSEW.WW.Y.0008.000000T0000Z-170205T1200Z/
/O.NEW.KSEW.WW.Y.0009.170206T0000Z-170207T0000Z/
WESTERN WHATCOM COUNTY-
332 AM PST SUN FEB 5 2017

...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 PM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 4 PM PST MONDAY. 

* SNOW ACCUMULATIONS...1 TO 3 INCHES OF SNOWFALL IS POSSIBLE.

* SOME AFFECTED LOCATIONS...FERNDALE...LYNDEN...SUMAS... 
  BELLINGHAM 

* TIMING...4 PM THIS AFTERNOON THROUGH 4 PM PST MONDAY AFTERNOON.

* MAIN IMPACT...SLIPPERY ROADS MAY CREATE CHALLENGING TRAVEL 
  CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES... AND USE CAUTION WHILE
DRIVING.

&&

$$

WAZ001-504-506-507-509>512-514>517-555-556-558-060000-
/O.NEW.KSEW.WW.Y.0009.170206T0000Z-170207T0000Z/
SAN JUAN COUNTY-SOUTHWEST INTERIOR-WESTERN SKAGIT COUNTY-
EVERETT AND VICINITY-TACOMA AREA-ADMIRALTY INLET AREA-
HOOD CANAL AREA-LOWER CHEHALIS VALLEY AREA-
EASTERN STRAIT OF JUAN DE FUCA-WESTERN STRAIT OF JUAN DE FUCA-
NORTH COAST-CENTRAL COAST-EAST PUGET SOUND LOWLANDS-
BELLEVUE AND VICINITY-SEATTLE AND VICINITY-
332 AM PST SUN FEB 5 2017

...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 PM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 4 PM PST MONDAY.

* SNOW ACCUMULATIONS...1 TO 3 INCHES OF SNOWFALL IS POSSIBLE.

* SOME AFFECTED LOCATIONS...SEATTLE...EVERETT...TACOMA...OLYMPIA
  AND MOST LOWLAND LOCATIONS IN WESTERN WASHINGTON.

* TIMING...RAIN IS EXPECTED TO START TRANSITIONING OVER TO SNOW
  LATE THIS AFTERNOON AND EARLY THIS EVENING...BECOMING MOSTLY
  SNOW AFTER 10 PM TONIGHT AND CONTINUING INTO EARLY MONDAY
  AFTERNOON.

* MAIN IMPACT...SNOW COVERED OR SLIPPERY ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES... AND USE CAUTION WHILE
DRIVING.

&&

$$

WWW.WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this winter storm warning went out at Feb 4, 9:50 AM PST, 2 hours 2 minutes earlier.

Area forecast discussion, Feb 4, 9:50 AM PST, 2 hours 2 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
950 AM PST Sat Feb 4 2017

.SYNOPSIS...A cold upper level low offshore will maintain cool moist
southwest flow aloft over Western Washington through Sunday for
periods of rain and possibly some spotty light snow on higher hills
on Sunday. The low will weaken and move across the area Monday
morning with light snow likely. Another low will keep the air mass
cold with scattered rain or snow showers on Tuesday. A warm front
will bring rain and warmer conditions Wednesday night and Thursday.

&&

.SHORT TERM...The cold upper level low was offshore near 48N/133W
this morning with southwest flow aloft over W WA. Bands of moisture
wrapping around the low will be moving inland across W WA this
weekend in the SW flow aloft. Snow levels should be around 2000 feet
today, except for western Whatcom County, which means all
precipitation today will be rain. NE Fraser River valley outflow is
keeping temperatures over Whatcom county near or below freezing and
the layer of sub-freezing air is shallow, so a mix of light snow,
light freezing rain and light rain can be expected probably through
tonight. A Winter Weather advisory has been issued to address the
mix. SW flow aloft will continue to bring snow to the Cascades,
where an advisory is in effect through tonight.

The Fraser river valley outflow is currently weakening with the BLI-
YWL pressure gradient down to -10.5 MB, so locally windy conditions
will diminish through the day.

The upper level low will begin moving slowly E tonight and will be
near the northern tip of Vancouver Island early Sunday morning. Snow
levels will lower as the cold air with the low approaches the area
down to 500-1000 feet over the N interior and around 1000 feet over
the rest of the interior. This is low enough so that some light snow
may be mixed in with the rain over higher hills, especially in the
afternoon.

The upper level low will weaken into an upper level trough Sunday
night, then move E across the area Monday morning. Snow levels will
drop to near sea level as increasing Fraser river valley outflow
combines with the cold air aloft in the trough. Fortunately, the
trough doesn't look like a big precipitation producer, but there
should be enough precipitation for up to 3 inches of snow late
Sunday night through Monday. GEFS plume plots for snow support these
amounts.

The increasing Fraser river valley outflow will increase again with
borderline high winds possible. The 12Z GFS forecasts the BLI-YWL
gradient getting up to -20.4 MB at 09Z Monday. The NAM is at  -18.4
MB. A high wind watch will be considered for the afternoon package.
Kam

.LONG TERM...Previous discussion...As the upper low crosses the area
through the day Monday...the precip signature over the area looks to
thin out some.
This will not completely dispel the chances of precip...but may
allow for a slight breather before the next weak round pushes into
the area Monday night and into Tuesday as a secondary trough moves
through. Wednesday hints at a slight break in the action during the
afternoon and early evening hours as a meager upper level ridge
provides the briefest of succor. In its wake is a good news/bad news
situation: the good news is that temperatures warm up with daytime
highs approaching 50...the bad news is it is going to be awfully
rainy...with some impressive QPF amounts over the area. This may
need to be monitored for potential hydrologic concerns...but that is
still pretty far out yet.  SMR

&&

.AVIATION...A deep upper low near 48N 134W will drift slowly
eastward and maintain strength over the next 24 hours. This will
lead to strong southwest-west flow aloft over western Washington.
A cold front will push inland this afternoon, accompanied by a
band of heavier rain and lower cigs. The front will be followed
tonight by post-frontal convective showers owing to colder air
aloft. Cigs and vsbys should improve some later tonight, mainly
due to a little lifting of the cigs in the more unstable post-
frontal air mass.

KSEA...A cold front arriving from the Pacific early this evening
will be preceded by several hours of enhanced rain and IFR cigs
this afternoon. Southerly winds will be a bit gusty behind the
front this evening, gusts around 20-25 kt. Cigs may lift into the
020-030 range overnight in the more unstable air mass behind the
front, but scattered showers will continue to move past the
terminal.   Haner

&&

.MARINE...A surface trough and cold front will sweep inland late
this afternoon and this evening, followed by a brief surge of
strong southwest gradients. This will lead to small-craft strength
southerlies through Puget Sound, as well as a surge of westerlies
through the Strait and into the northern inland waters tonight.

A fairly weak low will move southeast from the offshore waters
across southwest Washington Sunday night and Monday. This will
initiate stronger northerly flow across the forecast area, with
Fraser outflow winds over the northern part of the forecast area
-- probably gale force in the northern inland waters around Sunday
night and Monday morning. Just issued a Gale Watch to give proper
lead time for the possibility of that occurrence.

Current forecasts indicate that a fairly vigorous Pacific frontal
system could reach the area late Wednesday, with gale southerlies
over the coastal waters and in the western Strait of Juan de Fuca.
Current model runs don't really support this idea, but models in
the longer range have been showing poor agreement and run-to-run
consistency. Haner/McDonnal

&&

.HYDROLOGY...No river flooding expected for the next 7 days.

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Winter Weather Advisory until 4 AM PST Sunday for
     Western Whatcom County.

     Winter Weather Advisory until 4 AM PST Sunday for Cascades of
     Pierce and Lewis Counties-Cascades of Snohomish and King
     Counties-Cascades of Whatcom and Skagit Counties.

PZ...Small Craft Advisory until 3 PM PST Sunday for Coastal Waters
     From Cape Flattery To James Island 10 To 60 Nm-Coastal
     Waters From Cape Flattery To James Island Out 10 Nm-Coastal
     Waters From James Island To Point Grenville 10 To 60 Nm-
     Coastal Waters From James Island To Point Grenville Out 10
     Nm-Coastal Waters From Point Grenville To Cape Shoalwater
     10 To 60 Nm-Coastal Waters From Point Grenville To Cape
     Shoalwater Out 10 Nm.

     Small Craft Advisory from 6 PM this evening to 3 AM PST Sunday
     for Central U.S. Waters Strait Of Juan De Fuca-East
     Entrance U.S. Waters Strait Of Juan De Fuca.

     Gale Watch from Sunday afternoon through Monday afternoon for
     Northern Inland Waters Including The San Juan Islands.

     Small Craft Advisory until 3 AM PST Sunday for Northern Inland
     Waters Including The San Juan Islands.

     Small Craft Advisory from 3 PM this afternoon to 3 AM PST Sunday
     for Puget Sound and Hood Canal.

&&

www.weather.gov/seattle

You can see an illustrated version of this discussion at
www.weather.gov/seattle/gafd/latest_webafd.html

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 4, 3:06 AM PSTSmall Craft AdvisorySEW6 days
Feb 4, 9:03 AM PSTGale WatchSEW18 hr
Feb 4, 2:42 PM PSTHigh Wind WatchSEWSan Juan255 days

Nearby

Winter Storm Warnings in Washington, 2017Every winter storm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.